Multiple Periodic Solutions for a Class of p-Hamiltonian Systems

Authors

  • Mohammad Reza Heidari Tavani
  • Abdollah Nazari

DOI:

https://doi.org/10.18311/jims/2022/24941

Keywords:

Multiple Periodic Solutions, p-Hamiltonian Systems, Critical Point Theory, Variational Methods.

Abstract

In this paper using a variational approach, the existence of three distinct periodic solutions for a class of p-Hamiltonian systems is established.

Downloads

Download data is not yet available.

References

G. Bonanno and P. Candito, Non-di?erentiable functionals and applications to elliptic problems with discontinuous nonlinearities, J. Di?erential Equations, 244 (2008), 3031–3059.

G. Cordaro and G. Rao, Three periodic solutions for perturbed second order Hamiltonian systems, J. Math. Anal. Appl., 359 (2009), 780–785.

L. Ding,L. Li and C. Li, On a p-Hamiltonian system, Bull. Math. Soc. Math. Roumanie. Tome., 57(105) No.1,(2014), 45–57.

F. Faraci, Multiple periodic solutions for second order systems with changing sign potential, J. Math. Anal. Appl., 319 (2006), 567–578.

M. R. Heidari Tavani, G. Afrouzi and S. Heidarkhani, Multiple solutions for a class of perturbed damped vibration problems, J. Math. Computer Sci., 16 (2016), 351–363.

J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, Tokyo, 1989.

P. H. Rabinowitz, Variational methods for Hamiltonian systems, in: Handbook of Dynamical Systems, vol. 1, North-Holland, 2002, Part 1, Chapter 14, 1091–1127.

C. L. Tang and X. P. Wu, Periodic solutions for a class of nonautonomous subquadratic second order Hamiltonian systems, J. Math. Anal. Appl., 275 (2002), 870–882.

X. Wu and J. Chen, Existence theorems of periodic solutions for a class of damped vibration problems, Applied Mathematics and Computation., 207 (2009), 230–235.

X. Wu, S. Chen and K. Teng, On variational methods for a class of damped vibration problems, Nonlinear Analysis., 68 (2008), 1432–1441.

X. Wu and W. Zhang, Existence and multiplicity of homoclinic solutions for a class of damped vibration problems, Nonlinear Anal., 74 (2011), 4392–4398.

B. Xu and C. L. Tang, Some existence results on periodic solutions of ordinary p-Laplacian systems, J. Math. Anal. Appl., 333 (2007), 1228–1236.

C. L. Zeng, Q. Ou and C. L. Tang, Three periodic solutions for p-Hamiltonian systems, Nonlinear Anal., 74 (2011), 1596–1606.

Published

2022-08-23

How to Cite

Heidari Tavani, M. R., & Nazari, A. (2022). Multiple Periodic Solutions for a Class of p-Hamiltonian Systems. The Journal of the Indian Mathematical Society, 89(3-4), 419–429. https://doi.org/10.18311/jims/2022/24941